# SDR A6WA201240756

- Difficulty date: June 24, 2012
- Submitted: August 17, 2012
- Operation: Air carrier
- Aircraft: N451AW
- Make and model: Cndair CL6002B19
- Aircraft serial: 7832
- Aircraft time: 21,502 hours, 20,523 cycles
- Engine: Ge CF343B1
- System (JASC): 5340 · Fuselage Main, Attach Fittings
- Part: Bracket
- Part number: 601R7525025
- Condition: Cracked
- Location: Fs 180
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SYS 3 BRAKE ACCUMULATOR FWD OTBD BRACKET CRACKED.  R & R BRACKET WITH NEW SERVICEABLE BRACKET SRM 51-42-06 AND 51-41-11.
